# SDR P5CA9600164

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISHED RIVETS, POUCHED SKIN, AND CORRODED CLIP AT BS 480 BETWEEN STR 42R AND STR 43R, LOWER RT FUSELAGE.  REMOVED DISHED RIVETS, CUT OUT SKIN AND REPLACED WITH FILLER AND DOUBLER PER SRM 53-30-03.  BLENDED OUT CORROSION, REMOVED AND REPLACED NEW CLIP PER SRM 53-30-03.  APPLIED CPC TO AREA.  LEAK CHECK OK.
